首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Cyclic codes of length 2k over Z8
  • 本地全文:下载
  • 作者:Arpana Garg ; Sucheta Dutt
  • 期刊名称:Open Journal of Applied Sciences
  • 印刷版ISSN:2165-3917
  • 电子版ISSN:2165-3925
  • 出版年度:2012
  • 卷号:2
  • 期号:4B
  • 页码:104-107
  • DOI:10.4236/ojapps.2012.24B025
  • 出版社:Scientific Research Publishing
  • 摘要:We study the structure of cyclic codes of length 2k over Z8 for any natural number k.  It is known that cyclic codes of length 2k over Z8 are ideals of the ring R=Z8[X]/. In this paper we prove that the ring R=Z8[X]/ is a local ring with unique maximal ideal, thereby implying that R is not a principal ideal ring.  We also prove that cyclic codes of length 2k over Z8 are generated as ideals by at most three elements.
  • 关键词:Codes; Cyclic Codes; Ideal; Principal Ideal Ring
国家哲学社会科学文献中心版权所有